Mathematical Social Sciences, 1994, vol. 28, issue 1, 35-49
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Consistent Extensions (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:28:y:1994:i:1:p:35-49
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().